Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 46, NWS Grand Forks, ND

July 4, 20114 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 4, 2011, 6:42 PM CDT for 4 counties in Minnesota. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 6:42 PM CDT (23:42 UTC)
Expired
Jul 4, 2011, 7:45 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Beltrami County, MN, Lake of the Woods County, MN, Marshall County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 185 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:45 PM CDTTSTM WND DMG2 W Wannaska, MNTREES UP TO 8 INCHES IN DIAMTER WERE UPROOTED AND SNAPPED.
Jul 4, 6:47 PM CDTTSTM WND DMGWannaska, MNTREES OF 10 TO 12 INCHES IN DIAMETER WERE SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS53 KFGF 042342
SVRFGF
MNC007-077-089-135-050045-
/O.NEW.KFGF.SV.W.0046.110704T2342Z-110705T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
642 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  SOUTHERN LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...
  EASTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA...
  SOUTHEASTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 745 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF PENCER TO
  7 MILES NORTHWEST OF MIDDLE RIVER...MOVING TO THE EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MIDDLE RIVER AROUND 650 PM CDT.
  TORFIN AROUND 655 PM CDT.
  CASPERSON AROUND 700 PM CDT.
  HAYES LAKE STATE PARK AROUND 705 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE SKIME...GATZKE...GRYGLA AND THORHULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

THE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

IF ON OR NEAR LAKE OF THE WOODS AND UPPER RED LAKE...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4801 9508 4845 9651 4886 9567 4867 9442
      4836 9442
TIME...MOT...LOC 2341Z 281DEG 28KT 4876 9555 4848 9624
WIND...HAIL 70MPH 1.00IN

$$

HOPKINS
1 follow-up statement
200 
WWUS53 KFGF 050017
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
717 PM CDT MON JUL 4 2011

MNC007-077-089-135-050045-
/O.CON.KFGF.SV.W.0046.000000T0000Z-110705T0045Z/
LAKE OF THE WOODS MN-ROSEAU MN-BELTRAMI MN-MARSHALL MN-
717 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BELTRAMI AND SOUTHERN LAKE OF THE WOODS COUNTIES IN NORTH CENTRAL
MINNESOTA...AND EASTERN MARSHALL AND SOUTHEASTERN ROSEAU COUNTIES IN
NORTHWEST MINNESOTA UNTIL 745 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF FAUNCE TO 3
MILES NORTH OF GRYGLA...MOVING TO THE EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CARMEL AROUND 730 PM CDT.
  MALCOLM AND JELLE AROUND 735 PM CDT.
  OAKS CORNER AND FOURTOWN AROUND 740 PM CDT.
  THORHULT AND CARP AROUND 745 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

THE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

IF ON OR NEAR LAKE OF THE WOODS OR UPPER RED LAKE...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4801 9508 4832 9608 4878 9513 4867 9442
      4836 9442
TIME...MOT...LOC 0016Z 281DEG 28KT 4861 9489 4833 9559

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:52 PM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, Jul 4, 12:52 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1252 PM CDT MON JUL 4 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY

FORECAST CHALLENGE WILL BE SEVERE THUNDERSTORM POTENTIAL THIS
AFTERNOON AND EVENING. WILL CONTINUE TO FOLLOW A GFS/ECMWF MODEL
BLEND...WHICH HAS SUPPORT FROM HIGH RESOLUTION WRF OUTPUT.

ANALYSIS FROM THIS MORNING IS STILL VALID. SURFACE DEW POINT
TEMPERATURES HAVE RISEN INTO THE LOW 70S ACROSS MUCH OF EASTERN ND
INTO FAR NORTHWEST MN. SPC MESOANALYSIS SHOWS MLCAPE VALUES FROM
2000 TO 3000 J/KG ALONG SURFACE TROUGH AXIS WHICH IS CURRENTLY
DRAPED ACROSS THE CENTRAL DAKOTAS. THE CAP REMAINS FIRMLY IN
PLACE FOR MOST OF THE FORECAST AREA...BUT IS STARTING TO BREAK
DOWN ACROSS SOUTHWEST MANITOBA. WITH THE EXCEPTION OF A COUPLE
WEAK ECHOES NORTHWEST OF MINOT...THE RADAR IS THUNDERSTORM FREE
ACROSS ALL OF ND INTO NORTHWEST MN. EXPECT THAT TO CHANGE RAPIDLY
AS COLD FRONT/SURFACE TROUGH MOVES EASTWARD AND INTERACTS WITH
MOIST UNSTABLE AIRMASS. ISOLATED SUPERCELLS SHOULD FIRST DEVELOP
ACROSS THE DEVILS LAKE BASIN AND NORTHERN VALLEY LATER THIS
AFTERNOON AND THEN EXPAND SOUTHWESTWARD. DISCRETE STORMS SHOULD
EVENTUALLY COMBINE TO FORM A LINEAR-TYPE MCS THAT WILL MOVE ACROSS
SOUTHEAST ND INTO WEST CENTRAL MN THIS EVENING. PRIMARY THREATS
CONTINUE TO BE LARGE HAIL...DAMAGING WIND AND HEAVY RAIN...BUT
CANNOT RULE OUT A TORNADO OR TWO IN THE VICINITY OF THE FRONT.

COLD FRONT WILL SAG SOUTH OVERNIGHT AND EXPECT PRIMARY SEVERE
THREAT TO END AFTER 06 UTC TONIGHT. WITH THE EXCEPTION OF SOME
LINGERING SHOWERS AND THUNDERSTORMS ACROSS THE FAR SOUTH TOMORROW
MORNING...TUESDAY WILL BE SUNNY...DRY AND A BIT COOLER AS HIGH
PRESSURE BUILDS ACROSS THE REGION. DEW POINT TEMPERATURES WILL
DROP BACK INTO THE 50S AND WITH HIGHS IN THE UPPER 70S TO LOWER
80S...IT WILL BE MUCH LESS MUGGY. TRANQUIL WEATHER WILL CONTINUE
INTO WEDNESDAY WITH LITTLE CHANGE IN TEMPERATURES.

THE NEXT BEST CHANCE FOR SHOWERS AND STORMS WILL BE LATE THURSDAY
THROUGH FRIDAY AS THE NEXT PACIFIC WAVE MOVES INTO THE NORTHERN
ROCKIES.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY

MODELS ALL HAVE SIMILAR IDEA BUT WITH TIMING AND DETAIL DIFFERENCES.
UPPER FLOW WILL BE PROGRESSIVE ACROSS THE THE NORTHERN CONUS. AN
UPPER LOW WILL PROPAGATE ACROSS CANADA FRI- SAT...SENDING A FRONT
THROUGH THE AREA AND PROVIDING THUNDER CHANCES. ALTHOUGH UPPER JET
REMAINS ACROSS THE REGION SUN- MON...WEAK RIDGING SHOULD KEEP THE
WX MAINLY DRY (MAYBE DIURNALLY DRIVEN CONVECTION BUT LIMITED
COVERAGE). TEMPERATURES SHOULD BE NEAR NORMAL GIVEN THE SYNOPTIC
PATTERN.

&&

.AVIATION...

MAIN CONCERN WILL BE THUNDER DURING THE PERIOD. UNCERTAINTY
EXISTS WITH COVERAGE...BUT THERE WILL BE STORMS AROUND THE AREA
(SOME STRONG TO SEVERE).

&&

.HYDROLOGY...

MINOR TO MODERATE FLOODING CONTINUES ALONG PORTIONS OF THE RED
RIVER AND ON THE SHEYENNE RIVER IN NORTH DAKOTA DUE TO HEAVY
RAINFALL IN PAST WEEKS. SEVERAL LOCATIONS FINALLY FELL BELOW THEIR
RESPECTIVE FLOOD STAGES...INCLUDING THE SHEYENNE RIVER AT BOTH
KINDRED AND HARWOOD...AND THE BUFFALO RIVER AT DILWORTH. WEST
FARGO IS THE ONLY LOCATION ALONG THE SHEYENNE RIVER THAT IS STILL
ABOVE FLOOD STAGE...AND THE ONLY OTHER FLOODING IN THE REGION IS
ON THE MAINSTEM RED RIVER.

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THIS
AFTERNOON AND EVENING. THESE SHOULD HAVE LITTLE IMPACT ON THE
CURRENT AND FORECAST TRENDS. GENERALLY ONE THIRD INCH OF RAIN IS
FORECAST THE NEXT 24 HOURS. WHILE ISOLATED HIGHER AMOUNTS ARE LIKELY
WITH THE STRONGEST STORMS THE AREAL COVERAGE SHOULD NOT BE ENOUGH TO
RESULT IN SIGNIFICANT CHANGES TO THE CURRENT TRENDS OR FORECASTS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

ROGERS/TG/GROCHOCINSKI
Hazardous weather outlook, Jul 4, 5:22 AM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
522 AM CDT MON JUL 4 2011

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-051030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
522 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND INTO TONIGHT. SOUTHERLY WINDS THROUGHOUT THE DAY
TODAY WILL CONTINUE TO BRING MOIST AND UNSTABLE AIR INTO THE AREA.
A COLD FRONT MOVING INTO NORTHEASTERN NORTH DAKOTA LATE THIS
AFTERNOON WILL HELP SET OFF THUNDERSTORMS IN THAT AREA...WITH THE
STORMS MOVING SOUTH AND EASTWARD AS THE EVENING PROGRESSES. LARGE
HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN
THREATS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE IN THE 3 PM
TO MIDNIGHT TIME FRAME. THE STORMS WILL CONTINUE TO MOVE INTO
SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA DURING THE
OVERNIGHT HOURS...WITH STRONG WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND INTO TONIGHT.

JR

In the hours before

Local storm report, Jul 4, 6:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
625 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             7 ESE HALLOCK           48.73N 96.80W
07/04/2011  E1.00 INCH       KITTSON            MN   PUBLIC

&&

GROCHOCINSKI
Special weather statement, Jul 4, 6:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
627 PM CDT MON JUL 4 2011

MNZ005-006-050030-
LAKE OF THE WOODS MN-ROSEAU MN-
627 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROSEAU AND CENTRAL LAKE
OF THE WOODS COUNTIES UNTIL 730 PM CDT...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 6 MILES SOUTHEAST OF WARROAD...OR 25 MILES EAST OF
ROSEAU...MOVING TO THE EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
ROOSEVELT AROUND 635 PM CDT.
WILLIAMS AROUND 650 PM CDT.
GRACETON AROUND 700 PM CDT.
PITT AROUND 705 PM CDT.

THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HOPKINS
Local storm report, Jul 4, 6:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
628 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             BADGER                  48.78N 96.02W
07/04/2011  E0.88 INCH       ROSEAU             MN   TRAINED SPOTTER

&&

WBARRETT
Local storm report, Jul 4, 6:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
637 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             8 N GREENBUSH           48.81N 96.18W
07/04/2011  E1.00 INCH       ROSEAU             MN   PUBLIC

&&

GROCHOCINSKI
Local storm report, Jul 4, 6:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
640 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             WARREN                  48.20N 96.77W
07/04/2011  E1.50 INCH       MARSHALL           MN   TRAINED SPOTTER

&&

GROCHOCINSKI
Local storm report, Jul 4, 6:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
642 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     BADGER                  48.78N 96.02W
07/04/2011                   ROSEAU             MN   TRAINED SPOTTER

            TREES OF 1 TO 2 FEET IN DIAMETER AND 60 TO 70 FEET IN
            HEIGHT WERE SNAPPED.

&&

GROCHOCINSKI

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 4:38 PM CDTSevere Thunderstorm WarningFGFKittson52 min
Jul 4, 4:51 PM CDTTornado WarningFGFKittson39 min
Jul 4, 5:20 PM CDTSevere Thunderstorm WarningFGFRoseau55 min
Jul 4, 5:29 PM CDTSevere Thunderstorm WarningFGFKittson61 min
Jul 4, 5:31 PM CDTAreal Flood AdvisoryFGFKittson13 hr
Jul 4, 6:14 PM CDTSevere Thunderstorm WarningFGFRoseau61 min
Jul 4, 6:16 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau59 min
Jul 4, 6:25 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake65 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.